American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Fritz Gesztesy and Rudi Weikard. Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - an analytic approach. Bull. Amer. Math. Soc. 35 (1998) 271-317. MR 1638298.
Abstract, references, and article information
View Article: PDF

[2] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information   
View Article: PDF

[3] Wallace Goldberg. Necessary and sufficient conditions for determining a Hill's equation from its spectrum. Bull. Amer. Math. Soc. 81 (1975) 423-424. MR 0367357.
Abstract, references, and article information   
View Article: PDF

[4] Wallace Goldberg. On the determination of a Hill's equation from its spectrum. Bull. Amer. Math. Soc. 80 (1974) 1111-1112. MR 0364726.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1